Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4967
Title: Bifurcation for some nonlinear elliptic variational inequalities
Authors: Degiovanni, Marco
Marino, Antonio
Issue Date: 1986
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Marco Degiovanni, Antonio Marino, “Bifurcation for some nonlinear elliptic variational inequalities”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 18 (1986), pp. 40-48.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
18 (1986)
Abstract: Si studia un problema di biforcazione relativo ad una disequazione variazionale di tipo ellittico. Vengono forniti alcuni risultati di biforcazione per gli «autovalori del problema linearizzato», anche successivi al primo.
A bifurcation problem concerning an elliptic variational inequality is studied. Bifurcation results are given, concerning the «eigenvalues» (not necessarily the first one) of the «linearized problem».
URI: http://hdl.handle.net/10077/4967
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.18 (1986)

Files in This Item:
File Description SizeFormat 
DegiovanniMarinoRendMat18.pdf570.41 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

445
checked on Oct 16, 2018

Download(s)

250
checked on Oct 16, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.